Bifurcation and multiplicity results for critical magnetic fractional problems
MetadataShow full metadata
This article concerns the bifurcation phenomena and the existence of multiple solutions for a non-local boundary value problem driven by the magnetic fractional Laplacian (-∆)sA. In particular, we consider
(-∆)sAu = λu + |u|2*s-2u in Ω, u = 0 in ℝn \ Ω,
where λ is a real parameter and Ω ⊂ ℝn is an open and bounded set with Lipschitz boundary.
CitationFiscella, A., & Vecchi, E. (2018). Bifurcation and multiplicity results for critical magnetic fractional problems. Electronic Journal of Differential Equations, 2018(153), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.